Your PDF has successfully downloaded.

You may be interested in finding more content on these topics:


You are not currently logged in.

Access JSTOR through your library or other institution:


Log in through your institution.

Journal Article

Factoring in a Domain of Rationality

Elizabeth R. Bennett
The American Mathematical Monthly
Vol. 15, No. 12 (Dec., 1908), pp. 222-226
DOI: 10.2307/2969818
Stable URL:
Page Count: 5
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.